# SDR CALA2025120811826

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,742 hours, 30,098 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED RT DOOR PRESSURE IN RED.   PRESSURE NEEDLE IS STILL WITHIN GREEN BAND AT THIS TIME. BUSTLE VIEWPORT IS NOT CENTERED ON GUAGE AND DIFFICULT TO SEE WITHOUT SUFFICIENT LUMINATION. NO MAINT ACTION TAKEN.
